# SDR SROM200600001

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 36,455 hours, 35,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 652072623
- Condition: Cracked
- Location: Fuselage
- Part time: 36,455 hours, 35,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND CRACKS IN UPPER FLANGE RADIUS OF LONGERON/WEB P/N 65-20726-23 AT STA 455 AND 470, STR 26R.   REMOVED WEB BETWEEN STA 440 - 493, FABRICATED REPLACEMENT WEB WITH 7075-T6 .063, IN LIEU OF ORIGINAL .056, AND INSTALLED IAW SRM AND MFG DRAWING NO 65-20726 AS SPECIFIED IN 8110-3 APPROVED DRAWING 5330-236-ERA, REV ORIGINAL, DATED 03-23-2006 AND MATERIAL SUBSTITUTION REPORT NO 5330236-ER, REV. ORIGINAL, DATED 03-23-2006.
